# SDR 2002UALA00894

- Difficulty date: May 16, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 42,457 hours, 6,803 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: MR21258
- Part serial: 819
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

EQUIPMENT FAILURE ASSOCIATED WITH EQUIPMENT COOLING PROBLEM.  INTERMITTENT HSI/ADI/TCAS/WX RADAR OCCURRED RIGHT AFTER TAKEOFF.  SYSTEMS SOMEWHAT RESTORED ONCE FAN SELECTED TO OVERRIDE.  REF INBD LOG1 FOR LOSS OF VARIOUS CRT'S W SOME A-P PROBLEMS.  AS PER LCL DIRECTIVE, EQUIP CLG OVERBOARD EXH VLV TO BE REPLACED.  REF MM21-58-05-401 ACPD TO STEP 12.  UNABLE TO REMOVE VLV DUE TO EXCESSIVE SEALANT.  SPOILERS ARE NOT DEACTIVATED.  CONT OF AMIS ITEM 4576002:  FINISHED INSTALLATION AS REQUIRED PER MM 21-58-05.
